# SDR USAA2014010900003

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 44,237 hours, 16,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 9D RED EMERGENCY EXIT COVER MISSING.  REPLACED 9D EMERGENCY EXIT LENS COVER IAW SEAT MANUAL 25-28-72.  OPERATIONS CHECKED LIGHT & ASSEMBLY, OK FOR SERVICE.
